Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from an aplastic anemia. Increased creatinine level. What can be done?

My father is suffering from an aplastic anemia from more than one years,he had taken cyclosporine approx 8 months due to medicine side effect his cretaine level increase to 2.6. now doctor stop the medicine and they advice to take menabol. please suggest me that he can take Menabol or not.please mail me in this email id:- YYYY@YYYY Regards, Tej Kumar Singh
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Hematologist 's  Response
Dear Tej,
The first question is whether the creatinine has come down to normal after stopping cyclosporin. If it has come down to normal, then cyclosporine may be restarted by an experienced hematologistat a lower dose and the dose may be gradually titrated. If the creatinine rises again, then alternative drugs like Menabol may be tried but remember Menabol has less efficacy.
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor